Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 18, NWS Paducah, KY

April 4, 2011Fulton County, Kentucky; Mississippi County, New Madrid County, Stoddard County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Apr 4, 2011, 9:43 AM CDT for Fulton County, Kentucky; Mississippi County, New Madrid County, Stoddard County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 9:43 AM CDT (14:43 UTC)
Expired
Apr 4, 2011, 10:30 AM CDT
In force
47 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, KY, Mississippi County, MO, New Madrid County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 98 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 7:22 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 2.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1771 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WUUS53 KPAH 041443
SVRPAH
KYC075-MOC133-143-207-041530-
/O.NEW.KPAH.SV.W.0018.110404T1443Z-110404T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
943 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
  NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
  SOUTHEASTERN STODDARD COUNTY IN SOUTHEAST MISSOURI...
  WESTERN FULTON COUNTY IN WESTERN KENTUCKY...

* UNTIL 1030 AM CDT.

* AT 938 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHWEST OF PARMA TO 16 MILES SOUTHWEST OF
  GIDEON..AND MOVING EAST AT 65 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  GIDEON...
  RISCO...
  PARMA...
  PORTAGEVILLE...
  MARSTON...
  MATTHEWS...
  NEW MADRID...
  DORENA...
  
THIS INCLUDES INTERSTATE 55 BETWEEN EXITS 40 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. SEEK SHELTER INDOORS. STAY TUNED
TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

&&

LAT...LON 3640 8961 3640 8967 3642 8971 3642 8974
      3638 8978 3639 8998 3676 8996 3691 8923
      3650 8920 3650 8941 3644 8946 3646 8950
      3649 8952 3645 8954 3636 8952 3635 8954
TIME...MOT...LOC 1443Z 270DEG 57KT 3668 8982 3625 8994
WIND...HAIL 60MPH 0.75IN

$$
2 follow-up statements
834 
WWUS53 KPAH 041459
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
959 AM CDT MON APR 4 2011

MOC207-041509-
/O.CAN.KPAH.SV.W.0018.000000T0000Z-110404T1530Z/
STODDARD MO-
959 AM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STODDARD COUNTY
IN SOUTHEAST MISSOURI IS CANCELLED...

LAT...LON 3640 8961 3640 8967 3642 8971 3682 8969
      3691 8923 3650 8920 3650 8941 3644 8946
      3646 8950 3649 8952 3645 8954 3636 8952
      3635 8954
TIME...MOT...LOC 1459Z 270DEG 57KT 3668 8950 3625 8962

$$

KYC075-MOC133-143-041530-
/O.CON.KPAH.SV.W.0018.000000T0000Z-110404T1530Z/
MISSISSIPPI MO-NEW MADRID MO-FULTON KY-
959 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR WESTERN FULTON COUNTY IN WESTERN KENTUCKY...AND EASTERN NEW
MADRID AND SOUTHERN MISSISSIPPI COUNTIES IN SOUTHEAST MISSOURI...

AT 955 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 4 MILES WEST OF FARRENBURG TO 12 MILES SOUTH 
OF PORTAGEVILLE...MOVING EAST AT 65 MPH.

LOCATIONS IN THE WARNING INCLUDE EAST PRAIRIE...ANNISTON...BOUNDURANT
AND DORENA.

LAT...LON 3640 8961 3640 8967 3642 8971 3682 8969
      3691 8923 3650 8920 3650 8941 3644 8946
      3646 8950 3649 8952 3645 8954 3636 8952
      3635 8954
TIME...MOT...LOC 1459Z 270DEG 57KT 3668 8950 3625 8962
WIND...HAIL 60MPH 0.00IN

$$
184 
WWUS53 KPAH 041511
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1011 AM CDT MON APR 4 2011

KYC075-MOC133-143-041530-
/O.CON.KPAH.SV.W.0018.000000T0000Z-110404T1530Z/
MISSISSIPPI MO-NEW MADRID MO-FULTON KY-
1011 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR WESTERN FULTON COUNTY IN WESTERN KENTUCKY...AND EASTERN NEW
MADRID AND SOUTHWESTERN MISSISSIPPI COUNTIES IN SOUTHEAST MISSOURI...

AT 1009 AM CDT...A LINE OF SEVERE THUNDERSTORMS WERE STILL CAPABLE 
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM EAST PRAIRIE TO 15 MILES 
SOUTHWEST OF BOUNDURANT...MOVING EAST AT 65 MPH. THESE STORMS HAVE 
MOVED EAST OF INTERSTATE 55. 

LOCATIONS IN THE WARNING INCLUDE DORENA.

LAT...LON 3650 8955 3683 8951 3691 8923 3650 8920
      3650 8941 3644 8946 3646 8950 3649 8952
      3648 8952
TIME...MOT...LOC 1511Z 270DEG 57KT 3678 8932 3635 8944
WIND...HAIL 60MPH 0.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:30 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 4, 6:30 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
630 AM CDT MON APR 4 2011

.UPDATE...
AVIATION DISCUSSION FOR 12Z ROUTINE TAF ISSUANCE.

&&

.DISCUSSION...
/PREVIOUSLY ISSUED 349 AM CDT MON APR 4 2011/
WINDS ARE REALLY CRANKING EARLY THIS MORNING...ESP OVER NE AR AND
SRN IL AHEAD OF THE SFC FRONT/CONVECTION. MARION IL RECENTLY
GUSTED TO 55 KTS AND HARRISBURG IL GUSTED TO 50. MOST SLY GUSTS
REMAIN IN THE 30 TO 40 KTS RANGE..SO WILL CONTINUE WITH WIND
ADVISORY AS OPPOSED TO HIGH WIND WARNING. WINDS ARE ALSO CRANKING
BEHIND THE FRONT...WITH GUSTS NEAR 40 MPH BACK IN NW AR/SW MO...SO
DECIDED TO CONTINUE THE WIND ADVISORY THROUGH 7 PM ALL AREAS. CAN
TRIM FROM WEST OT EAST LATER IF NEED BE. TEMPS UNUSUALLY WARM WITH
THE CLOUD AND SOUTHERLY BREEZES HOLDING READINGS IN THE 70S.
ACTUALLY HIT 80 RECENTLY AT CARMI IL.

CONCERNING SEVERE WEATHER POTENTIAL TODAY...ONGOING CONVECTION
OVERNIGHT IN MO HAS PRODUCED 1 INCH HAIL AND DAMAGING WIND GUSTS
OVER 60 MPH FROM TIME TO TIME...ESP IN BOWING SEGMENTS AND THE
WITHIN THE MOST INTENSE CELLS. WILL LIKELY SEE AT LEAST SCATTERED
SEVERE STORMS TODAY AS THIS ACTIVITY MOVES EAST ACROSS THE REGION.
DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN CONCERN...BUT
SOME TORNADO ACTIVITY CANNOT BE RULED OUT...ESP IF THE STORMS
BECOME SURFACE ROOTED AS THE DAY PROGRESSES. HIGHEST SVR WEATHER
RISK WILL BE OVER SE MO AND SRN IL FROM EARLY THIS MORNING THROUGH
LATE MORNING...THEN WILL SHIFT INTO WRN KY AND SW IN THE LATE
MORNING AND INTO THE EARLY AFTERNOON.

WILL SEE CLOSE TO AN INCH OR TWO OF RAIN FROM THIS SYSTEM AS
WELL...ESPECIALLY OVER WESTERN KY...AS THE SYSTEM REALLY BLOWS UP
LATE IN THE MORNING AND INTO THE AFTERNOON.

TEMPS WILL FALL RAPIDLY INTO THE 40S AND 50S BEHIND THE COLD FRONT
WITH THOSE BLUSTERY NW WINDS. THINGS SHOULD CLEAR OUT QUICKLY THIS
EVENING...AND HIGH PRESSURE WILL MAKE A QUICK RETURN TUE/WED WITH
A GRADUAL WARMING TREND. WILL LIKELY SEE 70S AGAIN BY WED AFTERNOON.

&&

.AVIATION...
GIVEN THE MUDDLED FRONTAL BOUNDARY MOVING SOUTHEAST ACROSS THE WFO
PAH TAF SITES...INCLUSION OF IFR CEILINGS WAS NECESSARY ON AN
INTERMITTENT BASIS WAS NECESSARY ALONG AND WITHIN 1-3 HOURS IN
ADVANCE OF THE FRONTAL PASSAGE OVER EACH TAF SITE. WITH THE LOW
LEVEL FLOW SOMEWHAT PARALLEL TO THE FRONT EARLY ON...A MORE
SUSTAINED PERIOD OF LOW /MVFR TO LOW VFR/ CEILINGS AND MVFR TO VFR
VISIBILITIES WILL BE MORE LIKELY ACROSS THE KPAH/KOWB TAF SITES.

WITH THE FRONTAL BOUNDARY EXPECTED BEYOND ALL OF THE TAF SITES BY
21Z TODAY...A TRANSITION TO VFR CONDITIONS WILL OCCUR AROUND
DUSK...WITH UNRESTRICTED CEILINGS AND VISIBILITIES LIKELY BETWEEN
03Z-06Z TUESDAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

AVIATION/FIRE WEATHER/SHORT TERM PUBLIC...SMITH
Hazardous weather outlook, Apr 4, 4:27 AM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
427 AM CDT MON APR 4 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-051000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
427 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BE LIKELY OVER THE THE ENTIRE
QUAD STATE REGION MONDAY. THIS RISK WILL COME VERY EARLY IN THE
DAY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...THEN THROUGH
THE LATE MORNING AND INTO THE MID AFTERNOON OVER WESTERN KENTUCKY
AND SOUTHWEST INDIANA. THE MAIN THREAT APPEARS TO BE DAMAGING
WIND GUSTS...WITH SOME LARGE HAIL AND ISOLATED TORNADOES ALSO
POSSIBLE.

SOUTHERLY NON THUNDERSTORM WINDS OF 25 TO 35 MPH WITH GUSTS FROM
40 TO 50 MPH MAY RESULT IN SOME DAMAGE TO TREES AND POWER LINES
TODAY...ESPECIALLY THIS MORNING INTO THE EARLY AFTERNOON. PLEASE
REFER TO THE WIND ADVISORY FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR AT LEAST ISOLATED THUNDERSTORMS RETURNS WEDNESDAY
NIGHT AND CONTINUES ON AND OFF THROUGH SATURDAY. THERE IS SOME
POTENTIAL FOR SEVERE WEATHER DURING THAT TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS LIKELY...MAINLY FROM AROUND SUNRISE
MONDAY INTO THE MID MORNING OVER SOUTHERN ILLINOIS AND SOUTHEAST
ILLINOIS...AND THEN FROM MID MORNING INTO THE AFTERNOON OVER
WESTERN KENTUCKY AND SOUTHWEST INDIANA.

In the hours before

Local storm report, Apr 4, 7:48 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
748 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             SMITHLAND               37.14N 88.40W
04/04/2011  M0.75 INCH       LIVINGSTON         KY   EMERGENCY MNGR

            DIME SIZE HAIL WITH TSTM WIND GUST 35 MPH.

&&

SMITTY
Special weather statement, Apr 4, 8:07 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
807 AM CDT MON APR 4 2011

ILZ075>078-080>094-KYZ001>017-021-022-MOZ076-086-087-100-107>112-
114-041430-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-
MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-
TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-MUHLENBERG-TODD-
PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-
STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY...
MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...DIXON...
MADISONVILLE...HOPKINSVILLE...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...
POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
807 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM. A LINE OF STRONG
THUNDERSTORMS WERE MOVING RAPIDLY THROUGH THE QUAD STATE AREA THIS
MORNING. AT 8 AM...THE LINE OF STORMS EXTENDED FROM FAIRFIELD
ILLINOIS SOUTHWEST THROUGH MURPHYSBORO ILLINOIS TO MARBLE HILL AND
DONIPHAN MISSOURI. SOME OF THESE STORMS MAY PRODUCE DIME TO NICKLE
SIZE HAIL ALONG WITH WIND GUSTS UP TO 50 MPH. THE AREA OF STORMS
WERE MOVING EASTWARD WITH THE INDIVIDUAL CELLS WERE TRACKING
NORTHEAST AT NEARLY 60 MPH. SOME COMMUNITIES THAT WILL EXPERIENCE
THE STORMS INCLUDE BENTON...ANNA AND THE REND LAKE RECREATION AREA
IN ILLINOIS...AS WELL AS POPLAR BLUFF...DEXTER AND SIKESTON
MISSOURI.
Local storm report, Apr 4, 8:36 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
836 AM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     TSTM WND DMG     5 SE THEBES             37.16N 89.39W
04/04/2011                   ALEXANDER          IL   TRAINED SPOTTER

            SMALL LIMBS DOWN. LOCAL POWER OUTAGES. SWING BLOWN OVER.

&&

SMITTY
Special weather statement, Apr 4, 9:27 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
927 AM CDT MON APR 4 2011

ILZ075>078-081>083-085>094-INZ081-082-085>088-KYZ001>022-
MOZ110>112-114-041600-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-
WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER-
PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-
MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-
HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN...
HARRISBURG...SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...
ELIZABETHTOWN...CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...
PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...
HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...
SMITHLAND...BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...
PRINCETON...MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...
HENDERSON...OWENSBORO...CALHOUN...GREENVILLE...ELKTON...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
927 AM CDT MON APR 4 2011

...A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON...

A LINE OF STRONG THUNDERSTORMS CONTINUE TO MOVE EASTWARD ACROSS
PORTIONS OF THE QUAD STATE AREA. THIS LINE OF STORMS EXTEND FROM
NEAR MOUNT CARMEL INDIANA SOUTHWEST THROUGH THE REND LAKE
RECREATION AREA AND CONTINUES TO DEXTER MISSOURI. THIS LINE OF
STORMS HAVE A HISTORY OF PRODUCING GUSTY WINDS 45 TO 50
MPH...PERIODS OF TORRENTIAL RAIN AND SMALL HAIL. THROUGH 11
AM...THE LINE OF STORMS WILL TRACK EASTWARD WHILE INDIVIDUAL STORM
CELLS WILL MOVE NORTHEAST AT NEARLY 60 MPH. SOME STORMS MAY
PRODUCE HOURLY RAINFALL TOTALS OF NEARLY 1 INCH PER HOUR.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:21 AM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean39 min
Apr 4, 10:22 AM CDTTornado WarningPAHBallard, McCracken23 min
Apr 4, 10:32 AM CDTTornado WarningPAHMcCracken28 min
Apr 4, 10:38 AM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall37 min
Apr 4, 10:47 AM CDTTornado WarningPAHCrittenden, Livingston, Lyon, McCracken, Marshall28 min
Apr 4, 10:56 AM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Henderson, Hopkins, Livingston, Lyon and 3 more114 min
Apr 4, 11:02 AM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, Livingston, Lyon and 4 more28 min
Apr 4, 11:06 AM CDTAreal Flood AdvisoryPAHDaviess, McLean4 hr
Apr 4, 11:10 AM CDTFlash Flood WarningPAHCalloway71 min
Apr 4, 11:16 AM CDTAreal Flood AdvisoryPAHChristian, McLean, Muhlenberg, Todd, Trigg4 hr
Apr 4, 11:20 AM CDTSevere Thunderstorm WarningPAHCalloway, Christian, Marshall, Trigg25 min
Apr 4, 11:35 AM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg25 min
Apr 4, 11:37 AM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Lyon, Todd, Trigg37 min
Apr 4, 11:41 AM CDTTornado WarningPAHChristian, Trigg34 min
Apr 4, 11:47 AM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg28 min
Apr 4, 11:50 AM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd55 min
Apr 4, 12:02 PM CDTTornado WarningPAHChristian, Todd43 min
Apr 4, 12:09 PM CDTTornado WarningPAHChristian, Muhlenberg, Todd28 min
Apr 4, 1:09 PM CDTFlash Flood WarningPAHChristian, Todd3 hr
Apr 4, 7:46 AM CDTSevere Thunderstorm WarningPAHRipley29 min
Apr 4, 8:40 AM CDTSevere Thunderstorm WarningPAHCape Girardeau, Scott35 min
Apr 4, 9:28 AM CDTTornado WarningPAHMississippi, New Madrid, Scott32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.